MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL OG CMPLX XTRASOFT COIL 3X8; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL OG CMPLX XTRASOFT COIL 3X8; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 640CX0308
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that during an endovascular embolization procedure, the complaint coil, a 3mm x 8cm orbit galaxy complex xtrasoft coil (640cx0308 / 30494093) was not framing the target successfully.The physician retracted the coil and replaced it with a new one to complete the procedure.The microcatheter was not replaced.Here was no report of any patient injury.On (b)(6) 2022, additional information was received.The information indicated that the lot number of complaint coil is (b)(4).The target lesion was on the middle cerebral artery (mca).There was no difficulty positioning the coil in the target site; there was difficulty in getting the coil to conform to the aneurysm wall.The information indicated that the coil could not be conformed to the aneurysm.When the coil was removed, it was still attached to the delivery system; it was not stretched nor damaged when it was removed.The complaint coil was the first coil used.It was used with the echelon¿ 10 microcatheter (medtronic), which was also used to complete the procedure.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).D.2b: procode is krd/hcg.The initial reporter phone: (b)(6) the initial reporter email address was not available / reported.[conclusion]: the healthcare professional reported that during an endovascular embolization procedure, the complaint coil, a 3mm x 8cm orbit galaxy complex xtrasoft coil (640cx0308 / 30494093) was not framing the target successfully.The physician retracted the coil and replaced it with a new one to complete the procedure.The microcatheter was not replaced.Here was no report of any patient injury.On (b)(6) 2023, additional information was received.The information indicated that the lot number of complaint coil is 30494093.The target lesion was on the middle cerebral artery (mca).There was no difficulty positioning the coil in the target site; there was difficulty in getting the coil to conform to the aneurysm wall.The information indicated that the coil could not be conformed to the aneurysm.When the coil was removed, it was still attached to the delivery system; it was not stretched nor damaged when it was removed.The complaint coil was the first coil used.It was used with the echelon¿ 10 microcatheter (medtronic), which was also used to complete the procedure.Based on complaint information, the device is not available to be returned for analysis.A review of manufacturing documentation associated with this lot (30494093) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the information available and without the complaint product available to be returned for analysis, the reported issue in the complaint cannot be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint sample; however, it is possible that clinical and procedural factors, including device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
OG CMPLX XTRASOFT COIL 3X8
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key15921602
Report Number3008114965-2022-00776
Device Sequence Number5398745
Product Code KRD
UDI-Device Identifier10886704030607
UDI-Public10886704030607
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number640CX0308
Device Catalogue Number640CX0308
Device Lot Number30494093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2022
Initial Report FDA Received Date12/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON¿ 10 MICROCATHETER (MEDTRONIC)
Patient SexUnknown